Journal of Mathematical Sciences

, Volume 232, Issue 5, pp 721–731 | Cite as

Vector Bundles on P1 with Simple Jumps

  • A. L. Smirnov

Vector bundles of rank 2 on the projective line over ℤ are considered. It is assumed that such a bundle E is trivial on a generic fiber, and its restriction to any special fiber is isomorphic either to O2 or to O(−1)⊕O(1). Under these assumptions it is proved that an exact sequence of the form 0→O(−2) → E →O(2) → 0 exists.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. L. Smirnov. “On filtrations of vector bundles over P 1 ,” London Math. Soc., Lect. Notes Series, 420, 436–457 (2015).zbMATHGoogle Scholar
  2. 2.
    Ch. Okonek, M. Schneider, and H. Schpindler, Vector Bundles on Complex Projective Spaces [Russian translation], Mir, Moscow (1984).Google Scholar
  3. 3.
    Ch. C. Hanna, “Subbundles of vector bundles on the projective line,” J. Algebra, 52, No. 2, 322-327 (1978).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    R. Hartshorne, Algebraic Geometry [Russian translation], Mir, Moscow (1981).zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.St.Petersburg Department of the Steklov Mathematical Institute RASSt.PetersburgRussia

Personalised recommendations